MathSciNet Relay Station
MathSciNet bibliographic data
MR379803 (52 #708) 30A08 (45E10)
Day, K. Michael Toeplitz matrices generated by the Laurent series expansion of an arbitrary rational function. Trans. Amer. Math. Soc. 206 (1975), 224–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement